My 50mg dose of Imuran is plaguing me with joint pain, muscle pain (maybe) and nausea. Not to mention some temporary stomach pain that makes it impossible to eat.
I've been on it for a month. The pain started about
five days ago. At first I thought the pain was due to me laying in a hospital bed for three weeks and then walking a lot but I found out otherwise today.
The pain is so bad that when the joint pain is at it's worst, it's extremely difficult to move and it's worse if I sit down for awhile. Standing up/sitting down can take as long as 2 minutes.
I'm supposed to take Imuran every morning. This morning I didn't take it to see if it would effect the joint pain and I felt fine all morning and into the afternoon, which was when I finally took the Imuran and wham--a few hours later I'm back to joint pain and nausea.
Should I stop taking it? Should I start taking it in the evening/night time? What do you suggest?
Post Edited (Wavefunction) : 9/14/2010 2:26:10 AM (GMT-6)